# SDR DALA2025022301380

- Difficulty date: February 22, 2025
- Submitted: February 23, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 DISC: CORROSION SPIGOT FITTING RECEPTACLE ON LH PYLON. C/A: FINAL REPAIR RESOLUTION: CORRECTED FILL UP ADDITIONAL INFORMATION. REPLACED SPIGOT RECEPTACLE FITTING AND BALL JOINT-SPIGOT ON LH PYLON AS PER A319 SRM 54-51-12-300-001 CONFIG-1 (CFM56) AND AS PER A320 FAM AMM 54-51- 41-400-001-A. MEASURE TAKEN DIAMETER HOLE OF SPIGOT FITTING IS D: 4.360 INCH, FOUND OUT LIMITS. TOOL USED :CALIPER PN: 500-196-30 SN: A20231842 DUE DATE : 21-MAR-25 . PN: MTEE6 SN:AE-41931101M25 DUE DATE : 01-MAY-25. TOOL USED: SMALL HOLE GAUGE P/N: 2ZVC5; S/N: AE-419670; DUE DATE: 30-APR-25; MICROMETER P/N: 293-344-30; S/N: 71791038; DUE DATE: 10-APR-25. SEE INDIVIDUAL SIGN OFF ON ORNRC 81/400 RII INSPECTION COMPLETE 1715948 AE403QC JOB COMPLETE. (LP: 0824153)
